MathSciNet Relay Station
MathSciNet bibliographic data
MR1897476 (2003c:22005) 22A05 (03E50 22B05 54B30 54H11)
Dikranjan, Dikran; Tkachenko, Michael Varieties generated by countably compact abelian groups. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2487–2496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement